Doctor insights on:
Happen Accidentally Took
You may be more: Focused or calm than usual or may experience the zombie-effect of over-medication for a few hours. Some may become agitated and irritable. Report your experience to your prescriber. Dosing Concerta requires monitoring of effect to achieve best results for focus, function, and tolerability. 2x54 mg unlikely to cause overdose symptoms of vomiting, confusion, rapid heart rate, hallucinations, etc. ...Read more
Tikosyn (dofetilide): A single dose with no other amount of the drug in an adult likely wouldn't do much. An extra dose in a patient with a load of tikosyn (dofetilide) could be a problem. ...Read more
Potentially, yes.: This is potentially dangerous and may lead to something known as serotonin Syndrome. This can cause one to be agitated, have muscle spasm, fever, vomiting, diarrhea and other symptoms. If any of these symptoms are present an emergency room visit is warranted. Please be careful with your medications. ...Read more
What happens if I accidentally took 1, 000 mg of depatoke at one time? It's my first time taking the medicine. Is that a lethal overdose?
Unlikely: While higher than recommended for one time, it is not likely to be lethal. You should discuss it with your doctor and have a regular schedule for taking the medication. Having a pill box to arrange the medication may help. You may consult this site for information about dosage: https://www. Drugs. Com/dosage/depakote.html ...Read more
You'll be fine but::
The bad news: you are gong to die; the good news, not from this, maybe not for 70 years, but eventually ;)
All that will happen from this is that your blood pressure may get a bit lower than usual but 80 mg is actually a dose that is sometimes prescribed so it's safe; it is not clear 80 mg lowers BP more than 40mg so you may feel no different. If you feel faint from low BP (unlikely) lay down. ...Read more
You should be ok.: That shouldn't be a problemGet a more detailed answer ›
Nothing.: It requires daily overdoses for several weeks to cause symptoms, . ...Read more
What would happen if I normally take 900 mg's of Nuerontin to sleep but accidentally took 1800 by mistake?
Side effects: You may feel more of the side effects of the medication in the next couple of days, including increased dizziness and drowsiness. The best solution is preventing this overdose from happening again. Using a pillbox may help you to keep your medications organized. If you have worsening symptoms, see your physician. Http://www. Nlm. Nih. Gov/medlineplus/druginfo/meds/a694007.html ...Read more
I accidentally took to of my 40 mg of atorvastatin twice with in 20 mins apart and I'm worried what will happen. Please help?
No acute problem BUT:
80 mg of atorvastatin won't cause much more problems than 40 mg but the best science suggests statins are unwise for women (and most men) to take! Ask your Dr. To show research proving statins help women - it does not exist!!!
PLEASE read http://www. Drdach. Com/Statins_for_Women. Html http://tinyurl. Com/43vtf67
http://tinyurl. Com/9x3n594 ...Read more
Very bad effect:
Battery acid poisoning; hydrogen sulfate poisoning; oil of vitriol poisoning; matting acid poisoning; vitriol brown oil poisoning
sulfuric acid is a very strong chemical that is corrosive. Corrosive means it can cause severe burns and tissue damage when it comes into contact with the skin or mucous membranes. ...Read more
Was it prescribed?: If so, the normal dose is 1-2 tablets every 3-4 hours for pain for 5 mg tablets. How did you "accidentally" take them. If you are on large doses of other sedative drugs, or are drinking excessive quantities of alcohol, it could be a problem for you. If it was not prescribed, my concern is that you are opening yourself up to drug abuse and legal issues. Otherwise, not likely to cause problems. ...Read more